# SDR SWIA202157115

- Difficulty date: January 11, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 601R384371
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA47138-601R-52-41-244 N930EV -PR - BLENDED CORROSION ON LWR AFT PAN OF SERVICE DOOR REF REO 601R-52-41-244 REV -- DATED 2016-12-27. PERFORM PERM REPAIR WITHIN 14000 FH FROM TIME OF INCORPORATION OF REV --, PART NUMBER: 601R38302-91 - DOOR ASSY, SRVC/EMER EXIT, SERIAL NUMBER: 8014, POSITION: ONLY   (C-CHECK RO 4/1/2021)    PERMANENT REPAIR WAS ACCOMPLISHED BY REMOVING DAMAGED LOWER AFT CORNER PAN AND INSTALLING A NEW LOWER AFT CORNER IAW CRJ 200 SRM 51-42-06, 51-42-13, AND 51-41-02. NO CHANGE TO WEIGHT, TASK CARD 51-900-1003-SKY AND M-337 ATTACHED
